Alert archive / Missouri / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Springfield, MO

September 25, 2012Maries County, Missouri

NWS Springfield, MO issued this areal flood advisory at Sep 25, 2012, 8:50 PM CDT for Maries County, Missouri. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Sep 25, 2012, 8:50 PM CDT (01:50 UTC)
Expired
Sep 26, 2012, 3:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Maries County, MO

The radar

The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2239 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WGUS83 KSGF 260150
FLSSGF

FLOOD ADVISORY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT TUE SEP 25 2012

MOC125-260800-
/O.NEW.KSGF.FA.Y.0021.120926T0150Z-120926T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-
850 PM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD ADVISORY FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 300 AM CDT WEDNESDAY.

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAINFALL ACROSS THE ADVISORY AREA. RADAR HAS ESTIMATED       
  TWO TO THREE INCHES OF RAINFALL HAS FALLEN OVER PORTIONS OF        
  MARIES COUNTY...ESPECIALLY NORTHERN MARIES COUNTY. AN              
  ADDITIONAL ONE TO TWO INCHES OF RAINFALL ARE POSSIBLE THROUGH      
  MIDNIGHT THIS EVENING. ALSO...ADDITIONAL RAINFALL WILL BE 
  POSSIBLE OVERNIGHT.   

* RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE MINOR FLOODING.
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY        
  SUSCEPTIBLE TO THE DANGERS OF FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.

&&

LAT...LON 3829 9163 3805 9163 3805 9189 3803 9193
      3804 9195 3801 9197 3802 9218 3816 9218
      3816 9220 3830 9219 3830 9165

$$

WISE
1 follow-up statement
626 
WGUS83 KSGF 260751
FLSSGF

FLOOD ADVISORY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CDT WED SEP 26 2012

MOC125-260801-
/O.EXP.KSGF.FA.Y.0021.000000T0000Z-120926T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-
251 AM CDT WED SEP 26 2012

...THE FLOOD ADVISORY WILL EXPIRE AT 300 AM CDT FOR MARIES COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE ADVISORY AREA.
STREAMS AND CREEKS IN THE ADVISORY AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE MINOR FLOOD THREAT. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.

LAT...LON 3829 9163 3805 9163 3805 9189 3803 9193
      3804 9195 3801 9197 3802 9218 3816 9218
      3816 9220 3830 9219 3830 9165

$$

GRIFFIN

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood advisory went out at Sep 25, 8:09 PM CDT, 41 minutes earlier.

Area forecast discussion, Sep 25, 8:09 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT TUE SEP 25 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 755 PM CDT TUE SEP 25 2012/

CLUSTERS OF THUNDERSTORMS CONTINUED TO MIGRATE EASTWARD FROM
SOUTHEASTERN KANSAS AND ACROSS CENTRAL MISSOURI ALONG AND SOUTH
OF A STALLED FRONT. SURFACE BASED INSTABILITY WAS DECREASING THIS
EVENING WITH THE LOSS OF DAY TIME HEATING AND DEEP LAYER SHEAR
REMAINED RATHER WEAK. HOWEVER MOST UNSTABLE CAPE NEAR 2000 J/KG
WILL BE SUFFICIENT TO SUPPORT ROBUST UPDRAFTS.

THUNDERSTORM COVERAGE WILL CONTINUE TO INCREASE THROUGH THE
EVENING INTO THE OVERNIGHT HOURS FROM SOUTHEAST KANSAS INTO
CENTRAL MISSOURI. ACTIVITY WILL BE ENHANCED WITH TIME WITH THE
APPROACH OF A MINOR SHORTWAVE TRACKING ACROSS KANSAS. IN
ADDITION...THE LOW LEVEL JET WILL INCREASE THROUGH THE NIGHT AND
INTERACT WITH A VERY MOIST AIR MASS.

WILL BE CLOSELY MONITORING THE POTENTIAL FOR DAMAGING WINDS THE
NEXT FEW HOURS AS A COLD POOL DEVELOPS WITH THE CONVECTIVE
CLUSTER COMING OUT OF SOUTHEASTERN KANSAS TOWARD FAR SOUTHWESTERN
MISSOURI. THE RISK FOR SEVERE STORMS WILL BE GENERALLY NORTH OF A
COLUMBUS KANSAS TO ROLLA MISSOURI LINE THIS EVENING.

WHILE THE RISK FOR SEVERE WEATHER WILL DECREASE OVERNIGHT
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE. THE POTENTIAL
FOR HEAVY RAINFALL AND THE RISK FOR LOCALIZED FLASH FLOODING WILL
BE A CONCERN TONIGHT WHERE STORMS TRAIN.

THE GREATEST RISK FOR EXCESSIVE RAINFALL AND THE POTENTIAL FOR
FLOODING WILL OCCUR GENERALLY NORTH OF A PITTSBURG KANSAS TO
ROLLA MISSOURI WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED. SHORT TERM
MODELS SUGGEST RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY
HIGHER AMOUNTS WITHIN THIS AREA.

FOSTER

&&

.DISCUSSION...

THE COMBINATION OF STRONG TO SEVERE THUNDERSTORMS...ALONG WITH THE
RISK FOR TRAINING THUNDERSTORMS...WILL CREATE AN ACTIVE 24 HOURS FOR
AREAS OF SOUTHEAST KANSAS AND WESTERN/CENTRAL MISSOURI.

THE CONTINUOUS INTERACTION OF A MOIST AND UNSTABLE AIR MASS INTO A
STATIONARY FRONTAL SYSTEM POSITIONED ACROSS SOUTHERN KANSAS AND
CENTRAL MISSOURI...IS THE PRIMARY METEOROLOGICAL REASON FOR OUR
IMPENDING WEATHER.

CURRENTLY (1830Z)...THE FRONTAL SYSTEM IS POSITIONED ALONG A LINE
FROM WICHITA KANSAS TO HARRISONVILLE.  THIS FEATURE WILL VERY SLOWLY
SHIFT TO THE SOUTH OVER THE NEXT 24 HOURS...AND IS EXPECTED TO
ASSUME A POSITION SOMEWHERE JUST NORTH OF THE HIGHWAY 54 CORRIDOR
THROUGH THE OVERNIGHT HOURS.

WE ARE BECOMING INCREASINGLY CONCERNED THAT TRAINING THUNDERSTORMS
WILL OCCUR SOMEWHERE NEAR THIS CORRIDOR THIS EVENING AND
TONIGHT...CREATING A RISK FOR FLASH FLOODING...ROUGHLY NEAR
GIRARD-FORT SCOTT...TO LAKE OF THE OZARKS-VERSAILLES AREA.

0-3 KM SHEAR VECTORS WILL ORIENT PARALLEL TO THIS FRONTAL SYSTEM
TONIGHT...MEANWHILE...PERSISTENT MOISTURE TRANSPORT VECTORS SUGGEST
THAT PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND 1.40 INCHES.

THE RISK FOR SEVERE THUNDERSTORMS IS ALSO INCREASING FOR THIS
AFTERNOON AND EVENING.  THE SOUTHEAST KANSAS AND SOUTHERN MISSOURI
AIR MASS HAS DESTABILIZED...WITH APPROXIMATELY 2000-2500 J/KG OF MIXED
LAYER CAPE BEING ANALYZED.

FORCING FROM AN APPROACHING SHORT WAVE TROUGH WILL TRIGGER ROBUST
UPDRAFTS BY MID-LATE AFTERNOON.  THESE SEVERE STORMS SHOULD MAINLY BE
CONFINED TO AREAS NORTH OF THE INTERSTATE 44 CORRIDOR.  CURRENT
THINKING IS THAT STORMS WILL DECREASE IN INTENSITY...AND BECOME
NON-SEVERE BY LATE THIS EVENING...DUE TO A DECREASE IN INSTABILITY
LEVELS.

GENERAL SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED THROUGH THE
OVERNIGHT HOURS AND INTO WEDNESDAY.

WITH THE FRONT IN CLOSE PROXIMITY OF THE OZARKS REGION FROM
WEDNESDAY THROUGH FRIDAY...THERE REMAINS NO SIGNAL THAT INSTABILITY
LEVELS WILL BECOME SUFFICIENT FOR ADDITIONAL SEVERE STORMS THE REST
OF THE WEEK.  ITS A SHORT TERM FORECAST CHALLENGE...AND SOMETHING
THAT WILL NEED TO BE WATCHED THROUGH FRIDAY.  BUT FOR NOW...I HAVE
NO PLANS TO INSERT ANY OTHER MENTION OF SEVERE STORMS BEYOND THIS
EVENING.  WILL KEEP HIGH POPS GOING INTO THE GRIDS THROUGH FRIDAY
THOUGH.

THIS WEEKEND'S FORECAST IS BECOMING MORE CLEAR AS MODELS CONVERGE ON
A DRIER SOLUTION.  THEREFORE...WE WILL KEEP POPS IN CHECK BEGINNING
SATURDAY MORNING.  LIGHT NORTHERLY BREEZES WILL OFFER NICE
TEMPERATURES...WITH HIGHS ON SATURDAY AND SUNDAY IN THE LOW 70S.

&&

.AVIATION...
/ISSUED 555 PM CDT TUE SEP 25 2012/

SHOWERS AND THUNDERSTORMS WILL INCREASE TONIGHT AS A FRONT REMAINS
STALLED NORTH OF AREA TERMINALS AND AN UPPER LEVEL DISTURBANCE
APPROACHES FROM THE WEST. VFR CONDITIONS WILL PERSIST MUCH OF THE
EVENING BUT SHOWERS AND THUNDERSTORMS WILL BEGIN TO IMPACT JOPLIN
TERMINAL BY LATE EVENING...AND SPRINGFIELD AND BRANSON OVERNIGHT.
MVFR TO LOCALLY IFR CONDITIONS WILL OCCUR IN THE SHOWERS AND
STORMS. LOW LEVEL WIND SHEAR WILL ALSO DEVELOP AS THE LOW LEVEL
JET STRENGTHENS. THE CHANCE OF SHOWERS AND THUNDERSTORMS AND
VARIABLE FLIGHT CONDITIONS WILL CONTINUE THROUGH WEDNESDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR MOZ055>058-
     066>069-077-078.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR KSZ073-097.

&&
Hazardous weather outlook, Sep 25, 8:26 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT TUE SEP 25 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
826 PM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT SOUTHEASTERN
  KANSAS AND CENTRAL MISSOURI THIS EVENING AND INTO MUCH OF
  SOUTHERN MISSOURI OVERNIGHT.

  A FEW OF THE STORMS WILL STRONG TO SEVERE THIS EVENING GENERALLY
  NORTH OF A JOPLIN TO SALEM LINE. THE STRONGEST STORMS WILL BE
  CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS
  TO 70 MPH.

  IN ADDITION THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL AND
  FREQUENT CLOUD TO GROUND LIGHTNING.

  LOCALIZED FLASH FLOODING WILL BE POSSIBLE MAINLY NORTH OF A
  PITTSBURG KANSAS TO ROLLA MISSOURI LINE WHERE MULTIPLE ROUNDS
  OF STORMS CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  A COLD FRONT WILL STALL ACROSS SOUTHERN MISSOURI FROM WEDNESDAY
  THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON A
  DAILY BASIS. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH 11 PM FOR AREAS NORTH OF
 A JOPLIN TO ROLLA LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Sep 25, 6:44 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT TUE SEP 25 2012

MOZ055-056-067>069-260015-
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-ST. CLAIR MO-
644 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ST. CLAIR...
HICKORY...NORTHWESTERN CAMDEN...SOUTHERN BENTON AND SOUTHERN MORGAN
COUNTIES UNTIL 715 PM CDT...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HASTAIN TO
OSCEOLA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
TIMBERS...EDWARDS...FRISTOE...GERSTER...HARPER...HASTAIN...
HERMITAGE...HURRICANE DECK...ICONIUM...KNOBBY...LAKE OZARK...LAKEVIEW
HEIGHTS...LAURIE...MONEGAW SPRINGS...NEMO...OSCEOLA...PRESTON...
PURVIS...QUINCY...ROCKY MOUNT...SUNRISE BEACH...VILLAGE OF FOUR
SEASONS...VISTA...WHEATLAND AND ZORA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE AND TRUMAN LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3829 9270 3822 9270 3821 9264 3790 9308
      3790 9318 3783 9319 3802 9394 3829 9309
TIME...MOT...LOC 2345Z 271DEG 28KT 3821 9316 3805 9369

KARDELL
Local storm report, Sep 25, 6:46 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             FULTON                  38.01N 94.72W
09/25/2012  E0.75 INCH       BOURBON            KS   TRAINED SPOTTER

&&

LDOOLEY
Special weather statement, Sep 25, 7:13 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT TUE SEP 25 2012

MOZ058-260045-
MARIES MO-
713 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARIES COUNTY UNTIL
745 PM CDT...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF VIENNA...OR 18 MILES NORTH OF
ROLLA...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BELLE...VICHY AND VIENNA.

PEOPLE IN NORTHEASTERN MARIES COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3829 9163 3816 9163 3810 9164 3812 9194
      3827 9195 3830 9168 3830 9165
TIME...MOT...LOC 0013Z 267DEG 21KT 3819 9186

KARDELL
Special weather statement, Sep 25, 7:18 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
718 PM CDT TUE SEP 25 2012

KSZ073-260045-
BOURBON KS-
718 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 745 PM
CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF BRONSON...OR 20 MILES WEST OF
FORT SCOTT...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
GARLAND...HAMMOND...HARDING...HIATTVILLE...MARMATON...PETERSBURG...
PORTERVILLE...REDFIELD AND UNIONTOWN.

PEOPLE IN BOURBON COUNTY...INCLUDING BRONSON...UNIONTOWN...REDFIELD
AND FORT SCOTT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3796 9509 3804 9462 3783 9461 3769 9462
      3772 9509
TIME...MOT...LOC 0018Z 266DEG 27KT 3784 9504

KARDELL
Special weather statement, Sep 25, 7:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT TUE SEP 25 2012

MOZ057-058-069-260145-
CAMDEN MO-MARIES MO-MILLER MO-
754 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARIES...MILLER AND NORTHERN
CAMDEN COUNTIES UNTIL 845 PM CDT...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAINT ELIZABETH TO
FREEDOM...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BAGNELL...BELLE...BRINKTOWN...BRUMLEY...
CAMDENTON...FREEDOM...GREEN BAY TERRACE...IBERIA...KAISER...LAKE
OZARK...LAKELAND...LAKEVIEW...LINN CREEK...MARYS HOME...OLD LINN
CREEK...OSAGE BEACH...ROACH...SAINT ELIZABETH...TUSCUMBIA...ULMAN...
VICHY AND VIENNA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3834 9220 3830 9218 3829 9163 3807 9163
      3805 9165 3805 9189 3803 9193 3804 9195
      3801 9197 3802 9240 3799 9241 3797 9299
      3834 9250 3833 9223
TIME...MOT...LOC 0054Z 267DEG 42KT 3830 9225 3800 9258

KARDELL
Local storm report, Sep 25, 8:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     FORT SCOTT              37.84N 94.71W
09/25/2012                   BOURBON            KS   LAW ENFORCEMENT

            POWER POLE DOWN IN FORT SCOTT.

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:10 PM CDTFlash Flood WatchSGFBarton, Benton, Camden, Cedar, Hickory, Maries and 4 more11 hr
Sep 25, 7:13 PM CDTSpecial Weather StatementSGFMaries32 min
Sep 25, 7:54 PM CDTSpecial Weather StatementSGFCamden, Maries, Miller51 min
Sep 25, 8:08 PM CDTSevere Thunderstorm WarningSGFVernon67 min
Sep 25, 8:33 PM CDTSevere Thunderstorm WarningSGFVernon42 min
Sep 26, 2:04 AM CDTAreal Flood AdvisorySGFVernon6 hr
Sep 26, 5:41 AM CDTSpecial Weather StatementSGFTexas49 min
Sep 26, 5:45 AM CDTSevere Thunderstorm WarningSGFTexas31 min
Sep 26, 12:54 PM CDTSpecial Weather StatementSGFDouglas51 min
Sep 26, 1:25 PM CDTSpecial Weather StatementSGFTaney50 min
Sep 26, 2:26 PM CDTSpecial Weather StatementSGFShannon49 min
Sep 26, 3:37 PM CDTSpecial Weather StatementSGFOregon23 min
Sep 26, 6:17 PM CDTSpecial Weather StatementSGFMcDonald43 min
Sep 26, 6:28 PM CDTSpecial Weather StatementSGFBarry, Stone32 min
Sep 26, 6:46 PM CDTSpecial Weather StatementSGFMcDonald29 min

Nearby

Areal Flood Advisories in Missouri, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.